# SDR DALA2025111108255

- Difficulty date: November 10, 2025
- Submitted: November 11, 2025
- Operation: Air carrier
- Aircraft: N354NB
- Make and model: Airbus A319-114
- Aircraft serial: 1833
- Aircraft time: 51,099 hours, 26,739 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Hinge Fitting
- Condition: Excess Play
- Location: Zone 300 Elev
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH STABILIZER HINGE ATTACHED ELEVATOR N 1 THRU 6, AND SUPPORT STRUT, BEARING WITH PLAY. CORRECTIVE ACTION: REPLACED BEARINGS AND SLEEVES AT EMPENNAGE R/H ELEVATOR HINGE-ARM END FITTINGS #1 THRU #6 IAW A319 AMM TASK 55-16-42-960-801-A. (1297429).
